# SDR 97ZZZX3712

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43R
- Make and model: Cndair CL6002B16
- Aircraft serial: 5134
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303019
- Condition: Heat Failed
- Location: Pilot Side
- Part time: 1,095 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S WINDSHIELD HEAT INOPERATIVE.  TROUBLESHOT TO OPEN HEATING ELEMENT.  REMOVED AND REPLACED WINDSHIELD HEAT THEN WORKED CORRECTLY.  SUBMITTER STATED WINDSHIELDS ONLY AVERAGE 2,500 HOURS FLEET WIDE.  SOME FOR HEAT PROBLEMS AND SOME FOR CRACKS.
